Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Algebraic vector bundles over real algebraic varieties


Authors: M. Buchner and W. Kucharz
Journal: Bull. Amer. Math. Soc. 17 (1987), 279-282
MSC (1985): Primary 14F05, 55B15
MathSciNet review: 903732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F05, 55B15

Retrieve articles in all journals with MSC (1985): 14F05, 55B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15558-3
PII: S 0273-0979(1987)15558-3